# SDR MALA020131

- Difficulty date: January 16, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 13,202 hours, 14,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During 4K-Check in CWA, Upper Flange at Frame Sta 294 is corroded at approximately RBL 18.3.  Maintenance performed repair of Frame, at Sta 294 IAW EO3 S53108.
